# SDR CA020221015

- Difficulty date: February 20, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 601R100468
- Condition: Cracked
- Location: Rt Wing
- Part time: 19,497 hours, 18,860 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING SCHEDULED MAINTENANCE, TASK CARD 002-57-510/610-603, A CRACK WAS FOUND ON ONE OF THE  FUEL BOOST PUMP ACCESS SCREW HOLES.
